# SDR CALA2021060700801

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D5311423620191
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLS PROVIDE REPAIR RECORD REFER HAECO NON-ROUTINE LP 9439170. EA5311-02164 REV ORIG OP002 STEP 2.1 C AND STEP 2.2 C).   RH FR16 NO.7 INTERCOSTAL FTG REPLACED REF DWG 53114236 REV S,SRM 51-42-11 REV 135,OTHERS FOLLOW UP PER EA5311-02164 REV ORIG OP002 STEP 2.1 AND STEP 2.2
